# SDR QXEA2017082200530

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 19,211 hours, 20,541 cycles
- System (JASC): 2430 · DC Generating System
- Part: Tru
- Part number: 11521102
- Part serial: 115211002532
- Condition: Malfunctioned
- Location: Rt Otbd
- Part time: 19,208 hours, 20,538 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UNUSUAL HUM AND VIBRATION HEARD FROM NOSE AND FELT IN FLOOR AND RUDDER PEDALS. NOISE STARTED WAITING TO PARK. THE NOISE BRIEFLY STOPPED WHEN PROPS WERE PUT IN START/FEATHER. THE NOISE CONTINUED ABOUT 20 SECONDS AFTER ENGINE SHUTDOWN AND THEN ABRUPTLY QUIT AGAIN. REMOVED FROM SERVICE. FOUND VIBRATION COMING FROM THE RIGHT TRU FAN. ABLE TO DUPLICATE BY CYCLING AC POWER ON/OFF TRU FAN RAN WITH AC POWER OFF. REMOVED RIGHT (OUTBOARD) TRU REF Q400 AMM TASK 24-31-21-000-801. INSTALLED RIGHT OTBD TRU IAW AMM 24-31-21-400-801. OPS TESTED GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
